Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567622
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Joseph H. Silverman
Title: The arithmetic of elliptic curves
Additional book information: Graduate Texts in Mathematics, vol. 106, Springer-Verlag, New York, Berlin, Heidelberg and Tokyo, 1986, xii + 400 pp., $48.00. ISBN 0-387-96203-4.

Review Information:

Reviewer: J. W. S. Cassels
Journal: Bull. Amer. Math. Soc. 17 (1987), 148-149